# SDR CA020507008

- Difficulty date: April 17, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,811 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shoe
- Part number: 9937
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ANTI-SHIMMY FRICTION SHOE HAD DIRT OR SAND IN IT THAT WAS CAUSING MORE DRAG THEN NECESSARY. SAND MAY HAVE BEEN PICKED UP IN PARKING AREA. AIRCRAFT WAS ATTEMPTING TO TAKEOFF, A STEERING CORRECTION WAS MADE AND STEERING COULD NOT BE CENTERED. AIRCRAFT WENT OFF RUNWAY INTO GRASS. AIRCRAFT SUFFERED NO DAMAGE.
